# SDR 2001FA0000662

- Difficulty date: October 11, 2001
- Submitted: December 14, 2001
- Operation: General aviation
- Aircraft: N2741R
- Make and model: Cessna 340A
- Aircraft serial: 340A0922
- Engine: Cont TSIO520NB
- System (JASC): 3710 · Vacuum Distribution System
- Part: Pump
- Part number: CH442CW8
- Condition: Sheared
- Location: Pneumatic Sys
- Part time: 113 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATIC PUMP SHEARED AFTER 113 HOURS OF OPERATION.  PUMP COULD BE ROTATED WHEN REMOVED. COUPLING SHOWED SIGNS OF HEAT (MELTED EDGES).
